MAUDE Adverse Event Report: BAUSCH + LOMB STIFF 25GA TANO DIAMOND DUSTED MEMBRANE SCRAPER (DDMS¿); INSTRUMENT, MICROSURGICAL

BAUSCH + LOMB STIFF 25GA TANO DIAMOND DUSTED MEMBRANE SCRAPER (DDMS¿); INSTRUMENT, MICROSURGICAL
Model Number 20.04.25S
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sterilization and lot history records were reviewed and found to be acceptable.The product was not available for return; therefore, and evaluation cannot be performed.It is unknown if this product was used with a valved cannula.If so, directions warn, only retractable ddms products are compatible with valved cannula systems.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.
 
Event or Problem Description
The user facility reported there was some dust in the eye of the retina peel cases.The surgical team was not sure if it could have come from the instrument.The surgeon was able to aspirate the dust out and follow up showed no issues.

Brand Name
STIFF 25GA TANO DIAMOND DUSTED MEMBRANE SCRAPER (DDMS¿)
Common Device Name
INSTRUMENT, MICROSURGICAL
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
SYNERGETICS
3845 corporate centre dr.
o'fallon MO 63368
Manufacturer Contact
juli moore
3365 tree court industrial blvd.
st. louis, MO 63122
6362263220
MDR Report Key21208083
Report Number0001932402-2025-00001
Device Sequence Number3943128
Product Code GZX
UDI-Device Identifier20841305108848
UDI-Public(01)20841305108848(17)270221(10)M0052987
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
A800891
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20.04.25S
Device Lot NumberM0052987
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown